# SDR ASAA2018040324121

- Difficulty date: April 3, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 42,399 hours, 12,584 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 8220987004
- Part serial: 181478
- Condition: Failed
- Location: Hf Antenna
- Part time: 5,659 hours, 1,819 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 HF RADIO WILL NOT TEST. UNABLE TO GET TONE WHEN TUNING A NEW FREQ. UNABLE TO GET A TONE OR TIME HACK ON FREQ 5000 OR 10.000.  ACFT GROUNDED.  REMOVED AND REPLACED NR 2 HF ANTENNA COUPLER IAW AMM 23-11-61-401, INSTALLATION TESTED GOOD.  RESET 2.
